# SDR C2XA01CL008

- Difficulty date: January 20, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Condition: Broken
- Location: Flt Compartment
- Part time: 2,460 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DCA-CLE - FLT 3657 - THE CREW REPORTED THE FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT AT 31,000 FT.  THE AIRRAFT DIVERTED INTO PITTSBURGH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW EMB MM 56-10-01. THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
